# SDR 98ZZZX1346

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: 10648BHI11
- Condition: Failed
- Location: Nr 1 Hyd System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, NR 1 HYDRAULIC SYSTEM PRESSURE DROPPED TO ZERO, LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND ON/OFF SWITCH FAILED.  REPLACED SWITCH DUE TO WEAK LOCK IN THE ON POSITION.  REF:  IPC, CHAPTER 96-99-00, PAGE 80, ITEM 16, FIGURE 96-1022.
